# SDR UIEA2011090900486

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGE WAS DETECTED AND RAN FORWARD TO AFT AND WAS APPROX 4.5 INCHES LONG.    WEB WAS CUT AT APPROX NAC STA 286 AND THE SECTION OF THE WEB FROM NAC STA 286.00 TO NAC STA 312.34 WAS REMOVED FROM THE SPAR ASSY.  WEB SECTION FABRICATED AND INSTALLED ONTO THE SPAR ASSY.
